# SDR 95ZZZX1631

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Downlock Sensor
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 246 - RT MAIN GEAR UNSAFE WARNING LIGHT REMAINED ON WHEN LANDING GEAR WAS EXTENDED.  CYCLED LANDING GEAR WITH SAME RESULTS.  FOUND BROKEN WIRE APPROXIMATELY TWELVE INCHES FROM THE DOWNLOCK PROXIMITY SENSOR.  SPLICED BROKEN WIRE. OP CHECKS NORMAL.  CHECK C-2 - 3-22-94 - MCI.
